MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ACETABULAR HIP; TRIAL LINER, EMPOWR ACETABULAR, NEUTRAL, 36H

ENCORE MEDICAL L.P. ACETABULAR HIP; TRIAL LINER, EMPOWR ACETABULAR, NEUTRAL, 36H
Model Number 803-41-36H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure - product failure.Too much torque was put on the instrument and the metal screw popped out of plastic.No pieces remained in patient.

Brand Name
ACETABULAR HIP
Common Device Name
TRIAL LINER, EMPOWR ACETABULAR, NEUTRAL, 36H
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key11919134
Report Number1644408-2021-00489
Device Sequence Number16970120
Product Code LPH
UDI-Device Identifier00190446296300
UDI-Public(01)00190446296300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number803-41-36H
Device Catalogue Number803-41-36H
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;